# SDR AALA202002069016

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: AIRCRAFT NOT GROUNDED: DURING REMOVE EMERGENCY EQUIPMENT FOUND LH FWD OVERHEAD BIN MEGAPHONE INOPERATIVE. REPLACED AND INSTALLED EMERGENCY EQUIPMENT LH FWD OVERHEAD BIN MEGAPHONE IAW A320 AMM 25-65-51-920-001-A.
